Rationality in conformal field theory

Greg Anderson, Greg Moore

Research output: Contribution to journalArticlepeer-review

80 Scopus citations

Abstract

We show that if the one-loop partition function of a modular invariant conformal field theory can be expressed as a finite sum of holomorphically factorized terms then c and all values of h are rational.

Original languageEnglish (US)
Pages (from-to)441-450
Number of pages10
JournalCommunications in Mathematical Physics
Volume117
Issue number3
DOIs
StatePublished - Sep 1 1988
Externally publishedYes

Fingerprint Dive into the research topics of 'Rationality in conformal field theory'. Together they form a unique fingerprint.

Cite this